# SDR 06FDEA03592

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, ON FLOOR PANEL OPEN UP FOUND UNDERFLOOR STRUCTURE AT STA 1225 RBL 4 WITH CORROSION.  CORROSION ON MAIN DECK CARGO ON FLOOR PANEL UNDERFLOOR STRUCTURE AT STA 1225   RBL 4 REMOVED   AS PER SRM 51-21-01 VOLUME II AND FOUND EXCEEDED LIMIT AS PER SRM 57-20-00 FIGURE 12   VOLUME I. ORIGINAL THICKNESS = 0.177", REMOVED MATERIAL = 0.036" AND THICKNESS   REMAINED =   0.141 AND REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5720-104805, REPAIR CLASSIFIED AS MINOR PER   GMM 6  -2-100.
